Robust absolute stability of discrete-time systems

E. I. Dzhuri, K. Premaratne, M. M. Ekanajake

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

A problem of the absolute stability of the discrete time Lurie systems in the presence of stationary uncertainty is considered. Robust modifications of the frequency criteria of the absolute stability are formulated. Cases of both parametric uncertainty and nonparametric one are studied. New forms of uncertainty presentation, more identical to the problem under investigation, are proposed. A case of a fixed uncertain delay is studied and an effective algorithm for determining the maximum delay, preserving the absolute stability, is developed. Examples for obtained result illustration are presented.

Original languageEnglish (US)
Pages (from-to)97-118
Number of pages22
JournalAvtomatika i Telemekhanika
Issue number3
StatePublished - Mar 1 1999
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this